# SDR QXEA200700531

- Difficulty date: March 23, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND SEAT TRACK NR 5 HAS SCRATCHES AT STATIONS X433, X436 - X456, X467 - X488, X495 - X525.  REPAIRED IAW RD8-53-1339.
